MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT DEFLECTABLE SHEATH

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT DEFLECTABLE SHEATH
Model Number 18-3356
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This adverse event was one of three reported in an advance publication and was not reported directly to the manufacturer.A request for additional information has been made and limited patient information received.There was no device deficiency reported.The publication is circulation journal, doi: 10.1253/circj.Cj-19-0766.The physician reported the adverse event was not directly related to the device.However, causality could not be established so the event is being reported.Vascular damage is a known potential adverse event of catheter ablation procedures.
 
Event or Problem Description
An advance literature publication reported a vascular access complication in a pulmonary vein isolation (pvi) procedure.The patient developed a severe groin hematoma, which was treated by blood transfusion.No surgical intervention was necessary.No product information was provided and no device deficiency reported.The vascular access complication was reported as not directly related to the manufacturer's device.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT DEFLECTABLE SHEATH
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key9434434
Report Number1225698-2019-00040
Device Sequence Number2158502
Product Code DRA
UDI-Device Identifier00868976000147
UDI-Public00868976000147
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K152310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18-3356
Device Catalogue Number18-3356
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR